Un modello non lineare, strutturato secondo l’età, per una popolazione infettata da macroparassiti
Bollettino dell'Unione Matematica Italiana (2001)
- Volume: 4-A, Issue: 3, page 551-554
- ISSN: 0392-4041
Access Full Article
topAbstract
topHow to cite
topReferences
top- DESCH, W., SCHAPPACHER, W., Linearized stability for nonlinear semigroups, Differential equations in Banach spaces - Lecture Notes in Math., 1223 (1986), 61-73. Zbl0615.47048MR872517DOI10.1007/BFb0099183
- DESCH, W., SCHAPPACHER, W., Some generation results for perturbed semigroups, Semigroup theory and applications - Lecture Notes in Pure and Appl. Math., 116 (1989), 125-152. Zbl0701.47021MR1009392
- DESCH, W., SCHAPPACHER, W., ZHANG, K. P., Semilinear evolution equations, Houston J. Math., 4 (1989), 527-552. Zbl0712.47052MR1045511
- HADELER, K. P., DIETZ, K., Nonlinear hyperbolic partial differential equations for the dynamics of parasite populations, Comput. Math. Appl., 9 (1983), 415-430. Zbl0518.92021MR702661DOI10.1016/0898-1221(83)90056-1